# SDR DLM88000315

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, HANDLE WOULD NOT GO PAST HALF WAY.  PER CKLIST NOSE WHEEL STEERING AVAIL.  A/T WOULD ENGAGE BUT NOT WORK.  VARIOUS AURAL WARNINGS NONSTOP.  JACKED NOSE LANDING GEAR AND ADJUSTED GROUND SENSING CONT  MECHANISM PER M/M 32-23-01-02.  RAN RETRACTION TEST.  ALL CKS OK.  A/C OK FOR SERVICE.
